MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5247440
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced several bent cannula issues due to which the patient experienced diabetic ketoacidosis, high blood glucose level and high level of ketones that was identified to be dangerous/life threatening by health care professional.At the time of this event, patient's highest blood glucose level was over 600 mg/dl.The patient did bolus using the pump and was then admitted to the hospital.The patient received insulin intravenously and a potassium drip in the hospital, which resolved the issue.The infusion had been in use for less than a day.There was no damage noticed when the package was first opened.The patient was hospitalized for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8314215
Report Number3003442380-2019-00455
Device Sequence Number53299
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2021
Device Lot Number5247440
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date02/07/2019
Patient Sequence Number1